# SDR FDEA202009282590

- Difficulty date: September 28, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279902000
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 151MF IN AFT CARGO COMPARTMENT.  MANUFACTURED FLOOR PANEL 151MF, AS PER DWG SRZ-25-005 REV R AUG-22-2019.  MARKED NEW FLOOR PANEL P/N: FX A53279902000, AS PER DWG A53279915 ISSUE B SHEET 1 ITEM 0 AND GMM 7-0-1001 FOR TRACEABILITY MATERIAL P/O: 2020-161577/001.
